On the performance of asymptotic locally risk minimising hedges in the Heston stochastic volatility model

Ting, S.H.M. and Ewald, C.-O. (2013) On the performance of asymptotic locally risk minimising hedges in the Heston stochastic volatility model. Quantitative Finance, 13(6), pp. 939-954. (doi:10.1080/14697688.2012.691987)

Full text not currently available from Enlighten.

Abstract

This paper investigates the use of the asymptotic Heston solution in locally risk minimising hedging. The asymptotic Heston solution is presented along with issues that are relevant to its use. Comparison between the exact and asymptotic Heston hedges are made using both simulated and real historical data. The asymptotic Heston hedge is found to be a viable alternative to the exact hedge. It provides a means for faster calculation, while performing as well as the exact Heston hedge in the locally risk minimising framework.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Ewald, Professor Christian
Authors: Ting, S.H.M., and Ewald, C.-O.
College/School:College of Social Sciences > Adam Smith Business School > Accounting and Finance
Journal Name:Quantitative Finance
Publisher:Taylor and Francis
ISSN:1469-7688
Published Online:19 July 2012

University Staff: Request a correction | Enlighten Editors: Update this record